Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

kellygirl

Members
  • Content Count

    64
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kellygirl

  • Rank
    Advanced Member
  • Birthday 02/26/1969

Profile Information

  • Gender
    Female

Recent Profile Visitors

338 profile views
  1. I have experienced pretty bad brain fog with my POTS. I used to devour a 200 page novel in 2 days and did extensive reading in my Bachelors program, now I can only read a few pages of a book at a time on a good day. Computers are a huge problem for me. I cannot be online for more than 15 or 20 minutes at a time without getting severely agitated and confused and dazed. I usually can't make it through a full TV program anymore either. I can't seem to stay focused, my eyes get really tired and my heart rate spikes if I am on computer too long. It has been hard to adjust to. But I do things as I can. Just can't seem to settle my mind in any one place. Things seem jumpy. I have also become pretty forgetful.
  2. I use resistance balls and bands for strength training. They work great for me.
  3. My body feels heavy at times, but it is only when my bp is low.
  4. I only showed heart rate increase too. I started at 60 while lying and got up to 133 15 minutes into standing. I opted out of taking nitro because I have never experienced syncope and was worried about the effects. I did experience lightheadedness and floaters after 35 minutes of standing due to the consistant elevation in heart rate.
  5. My heart rate is highest in the morning, immediately after waking and my blood pressure is low. As the day goes on my heart rate and blood pressure stabilize as later in the evening approaches heart rate slightly rises and blood pressure drops.
  6. standing still is what brings on my symptoms. Can't stand in lines at stores anymore. I usually start to feel dizzy and weak and like I can't breathe. I do good with fast movement, but I do have to sit down to do my hair and put makeup on. etc
  7. Gitte and KitKat, I can so identify with what both of you are going through. It has gotten to the point to where I am not even bringing things up to my cardiologist, EP or PCP anymore. I too am developing more and more symptoms (most recently urinary incontinence post exercise and decreased pain threshold only on some days). I have an appointment with EP on Oct 26 and plan on telling them that I do not wish to keep coming back every month and wasting my money for them to tell me everything is fine. When I had my TTT done I started feeling dizzy and was seeing floaters... when I stated my symptoms, the cardiologist said, "Your heart rate is good, it is 153 and your bp is good, it is 90/48". I wanted to ask her what was "good" about a heart rate of 153! My new PCP zeroed in on my bipolar diagnosis and has written everything off as my being psychiatric. It is horrible when we know we are ill, and we are struggling, and wanting to feel better and really just wanting validation for our symptoms and suffering and most docs are just so callous. Going to the doctors just upsets me more and puts undo stress on my system, so I am done with them. If I collapse... there is 911 and the ER. I hope you can find a doctor that will listen and address your issues. I totally understand your frustration though.
  8. Hello. I am sorry you are struggling so hard right now. The year prior to being diagnosed with autonomic dysfunction I felt like something was horribly wrong with me... in fact I did feel like I was dying. I remember last Christmas putting the topper on the tree and wondering if it was going to be my last Christmas as I took stock of my physical symptoms in my head. I used to get a feeling that I was going to EXPIRE right on the spot. I had voiced my concerns to my medical doctor (I just was being plagued with symptoms of feeling like my breathing patterns was altered or different in some way,but I couldn't identify how), I felt like a dark curtain was being pulled over me and the lights were just going to go out. My medical doctor told me that it was anxiety and put me on meds for anxiety, but the feeling didn't go away. A year later I know why I was feeling that way... because my autonomic nervous system was not working correctly. As far as handling it. I have good days and bad days and I really try to enjoy the good days. If anything.. this is teaching me grab ahold of MOMENTS and cherish them! I still do get overwhelmed and depressed when symptoms flare, but I have a good support system which I think is essential to get through this.
  9. Hi Grace, I am glad you have joined the forum and am so sorry to hear about your symptoms and diagnosis. It is encouraging to hear that you have found knowledgeable doctors. I can no longer tolerate meds as I used to. I was on seroquel for bipolar disorder and have had to go off of it because it just kills my heart. I was on baclofen for muscle spasms and pain in my back but can't take that either unless I want to be laid out for days. Seems about all I can tolerate is zofran, tylenol and ibuprofen these days... any thing else just feels toxic to my body. I hope you get to experience some better days. Next doctors visit I will be asking for medication for urge incontinence and hope it works.
  10. Good info. Thanks for sharing. I quit drinking the sports drinks a month after diagnosis for dental reasons (the sugar contributing to dental caries). I drink water flavored with lemon or lime and take the buffered salt tabs. For low blood pressure that I need to restore quickly, I drink table salt in my water with lime.
  11. I really feel for you. I just had the same thing happen to me a little less than a month ago, with not being able to get numb enough to get a root canal done with non-epi based anesthetic. I had the dentist cap it and am praying that I don't develop pain anytime soon. I don't feel comfortable with even getting propofol because my heart rate and blood pressure fluctuates too greatly throughout the day. Example of today, bp 90/46, 150, 148/82, 81, 101/64, 62. Yeah. like I would even venture for twilight or general... NOT UNLESS I AM DYING.... because I fear dying! And not over a tooth!
  12. So tonight I decided to push myself a little harder and go for a brisk 3/4 mile walk despite my heart rate being 99 before I ventured out for the walk. While I was walking tonight my body just started secreting like crazy. My nose was pouring, my eyes were tearing massive amounts of fluid so bad that the tears burned my eyes, the sweat on my back was horrible and of different character, slick and sticky ( I even tasted it because my tears burned like they were salty, but there was no salty taste or any taste to the sweat at all). When I was done with my walk I took my heart rate and blood pressure as I usually do post walk. While the machine was reading my measurement, I just lost control of my bladder. I did not even feel like I had to urinate at all, it just came pouring out. My heart rate was only 120 post walk and I was well hydrated before venturing out. I had 5 liters of fluid in me with my usual amount of sodium. Has anyone else experienced incontinence with the dysautonomia? I remember the EP including that question in his assessment of me in the hospital but it wasn't a problem at that time. I do kegel exercises on a regular basis and am able to "hold" my urine or stop the flow midstream, so I don't understand how my bladder just let loose like that.
  13. Hello, My adrenaline rushes only occur when I am lying down. They are marked by extreme physical restlessness, the need to move and extreme irritability, sometimes my body feels hot from the inside out.
  14. I am able to briskly walk a mile most days, but it isn't helping with strength, especially leg and back strength, which I have none of, but when I try resistance ball or squats my heart palpitates too bad. Was thinking of recumbent bike but to embarassed to go to the gym.
  15. Hello everyone, Thank you for the support. I tried to go out today, earlier this morning before it got hot, but my mood was horrible. I started menstrual bleeding (early) on the day I increased the synthroid dose, so those hormones in combination with the thyroid hormone have basically thrown me into feeling very very bad. It has been hard. Crying jags all morning, fits of rage, not feeling right in my body, my body itches, especially my scalp (it feels like it is suffocating). Just a weird sense of self... all perceptions are off. And the sweating!!!! Isn't the sweating supposed to stop when thyroid levels decrease!!! I mean ***! Any way my heart rate is back up to 91 just from sheer agitation.... I am happy my heart rate is up, just praying it is high enough for me to take a sleeping pill tonight when I go to bed because if I go another night not sleeping like I did last night, I fear my mouth may start running on the doctor. Seriously feel like I am coming unhinged. I HATE feeling this inner misery. All of my good coping skills are failing me and I just feel desperate today. All I can do is hunker down and pray! I hope everyone else who is having a tough time right now finds some moments of relief throughout the day. God Bless!
×
×
  • Create New...